MAUDE Adverse Event Report: BOVIE MEDICAL CORP. CAUTERY HIGH TEMPERATURE ELONGATED TIP; DISPOSABLE CAUTERY

BOVIE MEDICAL CORP. CAUTERY HIGH TEMPERATURE ELONGATED TIP; DISPOSABLE CAUTERY
Model Number AA21
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are still trying to get more information, some questions answered, and see if the devices can be returned.The investigation is ongoing.Once we have any additional relevant information, it will be submitted in a supplemental report.Please note that this report covers all three instances currently, as we have no details at all about the separate incidents.The three instances are tracked under (b)(4).
 
Event or Problem Description
Complainant alleges "filament issue and fell apart.3 instances of note to date, happened during 3 different procedures.".
 
Additional Manufacturer Narrative
The device was not returned for evaluation, and no pictures of the device were provided.The complaint was unable to be confirmed, and the root cause is unable to be determined.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
CAUTERY HIGH TEMPERATURE ELONGATED TIP
Common Device Name
DISPOSABLE CAUTERY
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
terry hall
5115 ulmerton road
clearwater, FL 33760
6166987100
MDR Report Key22898122
Report Number3007208013-2025-00044
Device Sequence Number8985194
Product Code HQP
UDI-Device Identifier00607151011215
UDI-Public00607151011215
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K121441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA21
Device Lot Number0524Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown